# SDR 20000501SH034

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Cam
- Part number: 69356071
- Condition: Worn
- Location: Yaw Damper
- Part time: 35,591 hours
- Component: Rudder Pcu, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM SEGMENT IS GOUGED ON THE 0.325 INCH DIAMETER.  POSSIBLE CAUSE:  APPEARS TO BE CAUSED BY RUBBING ON THE SLEEVE OF THE YAW DAMPER ASSEMBLY.  (X)
